# SDR ASAA2018040824161

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,222 hours, 11,876 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 1042
- Condition: Failed
- Location: Left
- Part time: 48,230 hours, 15,838 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED.  REMOVED AND REPLACED LEFT FMC COMPUTER, ALL INSTALLATION TESTS PASSED IAW AMM 34-61-02.
